# SDR AALA2019112089030

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 18,706 hours, 5,206 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE, LAVATORY SMOKE DETECTOR WARNING SOUNDED APPROXIMATELY 3 SECONDS IN DURATION. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK.
